Browse Title Index


 
Issue Title
 
Vol 6, No 4 (2017) Numerical comparison of nonstandard schemes for the Airy equation Abstract   PDF
Oluwaseye Adekanye, Talitha Washington
 
Vol 5, No 1 (2016) Numerical solution of Navier stokes equation using control volume and finite element method Abstract   PDF
Musa Adam Aigo
 
Vol 3, No 4 (2014) Numerical solution of Schrodinger equation using compact finite differences method and the cubic spline functions Abstract   PDF
Behnam Sepehrian, Marzieh Karimi Radpoor
 
Vol 4, No 4 (2015) Numerical solution of two point boundary value problems by wavelet Galerkin method Abstract   PDF
Subrahamanyam Upadhyay, Surjan Singh, Sarita Yadav, K. N. Rai
 
Vol 2, No 2 (2013) Numerical Solution of Unsteady Hydromagnetic Natural Convection Flow of Heat Absorbing Fluid past an Impulsively Moving Vertical Plate with Ramped Temperature Abstract   PDF
Gauri Shanker Seth, Subharthi Sarkar, Goutam Kumar Mahato
 
Vol 2, No 4 (2013) Observer Design for a Class of Exothermal Plug-Flow Tubular Reactors Abstract   PDF
Nadia Barje, Mohammed Elarbi Achhab, Vincent Wertz
 
Vol 5, No 4 (2016) On common fixed points in generalized Menger spaces Abstract   PDF
Salwa Abed, Hadeel Hussein Luaibi
 
Vol 3, No 3 (2014) On complementary quadratic fractional programming problem Abstract   PDF
Basiya Abdulrahim
 
Vol 4, No 1 (2015) On convergence and error analysis of the parametric iteration method Abstract   PDF   HTML
S. A. Saeed Alavi, Aghileh Heydari, Farhad Khellat
 
Vol 5, No 1 (2016) On double stage minimax-shrinkage estimator for generalized Rayleigh model Abstract   PDF
Abbas Najim Salman, Maymona Ameen
 
Vol 3, No 3 (2014) On expansive chaotic maps in G-spaces Abstract   PDF
Salah Abid, Ihsan Kadhim
 
Vol 1, No 4 (2012) On fixed and coincidence points under contractive mappings in non-archimedean fuzzy metric space Abstract   PDF
Anju Panwar
 
Vol 1, No 3 (2012) On generalized quasi metric spaces Abstract   PDF
Sumati Kumari Panda
 
Vol 2, No 1 (2013) On the application of the multistage Laplace Adomian decomposition method to the chaotic Chen system Abstract   PDF
Saheed O. Ajibola, Olusola Tosin Kolebaje, Samuel O. Sedara
 
Vol 3, No 4 (2014) On the Branch and Cut Method for Multidimentional Mixed Integer Knapsack Problem Abstract   PDF
Mostafa Khorramizadeh, Zahra Rakhshandehroo
 
Vol 2, No 2 (2013) On the construction of the series solution of the Adomian decomposition method Abstract   PDF
Bissanga Gabriel, Bassono Francis, Youssouf Pare, Blaise Some
 
Vol 3, No 1 (2014) On the integer solutions of the Pell equation \(x^2=13y^2-3^t\) Abstract   PDF
M.A. Gopalan, V. Sangeetha, Manju Somanath
 
Vol 3, No 2 (2014) On the Mazur-Ulam problem in fuzzy anti-normed spaces Abstract   PDF
Majid Abrishami-Moghaddam
 
Vol 6, No 4 (2017) On the Nordtvedt effect in Minkowski spacetime with nonlinear connection Abstract   PDF
Kostadin Trenčevski, Emilija Celakoska
 
Vol 4, No 1 (2015) On the number of paths of length 5 in a graph Abstract   PDF
Nazanin Movarraei, Samina Abbas Boxwala
 
Vol 4, No 2 (2015) On the number of paths of length 6 in a graph Abstract   PDF
Nazanin Movarraei, Samina Boxwala
 
Vol 3, No 2 (2014) On the Number of Paths of Lengths 3 and 4 in a Graph Abstract   PDF
Nazanin Movarraei, Maruti Shikare
 
Vol 1, No 1 (2012) On the numerical solution of nonlinear Hammerstein integral equations using Legendre approximation Abstract   PDF
N. H. Sweilam, M. M. Khader, W. Y. Kota
 
Vol 4, No 1 (2015) On the numerical solution of Volterra-Fredholm integral equations with logarithmic kernel using smoothing transformation Abstract   PDF
Chokri Chniti, Sharefa Eisa Ali Alhazmi
 
Vol 3, No 1 (2014) On The Oscillation of Second Order Non-Linear Differential Equations Abstract   PDF
Hishyar Kh. Abdullah
 
Vol 6, No 1 (2017) On the polynomial solution of the first Painlevé equation Abstract   PDF
D. Sierra Porta, L. A. Núñez
 
Vol 4, No 2 (2015) On the solution of fuzzy dual linear systems of equation Abstract   PDF
S. M. Khorasani Kiasari, L. Abdollahzadeh Ramhormozi
 
Vol 3, No 3 (2014) Optimal Control Analysis of an SIR Epidemic Model with Constant recruitment Abstract   PDF
Emmanuel Afolabi Bakare, A. Nwagwo, E. Danso-Addo
 
Vol 1, No 3 (2012) Optimum Droplet Motion in Fire Plumes Abstract   PDF
Vasily Novozhilov
 
Vol 1, No 3 (2012) Oscillation criteria of second order nonlinear neutral differential equations Abstract   PDF
A. A. Soliman, R. A. Sallam, Ahmed Mohamed Hassan
 
Vol 1, No 3 (2012) Oscillation Criteria Of Third Order Nonlinear Neutral Differential equations Abstract   PDF
A.A. Soliman, R.A. Sallam, A. Elbitar, A.M. Hassan
 
Vol 3, No 3 (2014) Oscillatory behavior of a class of fractional difference equations with damping Abstract   PDF
George Maria Selvam, Reni Sagayaraj, Paul Loganathan
 
Vol 6, No 4 (2017) Overlap coefficients based on Kullback-Leibler divergence: Exponential populations case Abstract   PDF
Hamza Dhaker, Papa Ngom, Malick Mbodj
 
Vol 3, No 3 (2014) Painleve analysis, Auto-Backlund transformation and new exact solutions for improved modied KdV equation Abstract   PDF
Omar H. El-Kalaawy, R. B. Aldenari
 
Vol 1, No 4 (2012) pathos vertex semientire graph of a tree Abstract   PDF
Venkanagouda M Goudar
 
Vol 4, No 2 (2015) Per-tiling, rep-tiling and Penrose tiling: a notion to edge cordial and cordial labeling Abstract   PDF
Sathakathulla A. A.
 
Vol 1, No 1 (2012) Piecewise Analytic Method Abstract   PDF
Tamer Ahmed Abassy
 
Vol 8, No 1 (2019) Piecewise Analytic Method (PAM) is a New Step in the Evolution of Solving Nonlinear Differential Equation Abstract   PDF
Tamer Abassy
 
Vol 2, No 1 (2013) Piecewise Analytic Method (Solving Any Nonlinear Ordinary Differential Equation of 1st Order with Any Initial Condition) Abstract   PDF
Tamer Ahmed Abassy
 
Vol 5, No 2 (2016) Pinwheel tiling fractal graph- a notion to edge cordial and cordial labeling Abstract   PDF
Sathakathulla A A
 
Vol 3, No 4 (2014) Positive solutions for one-dimensional p-Laplacian boundary value problems with nonlinear parameter Abstract   PDF
Ahmed Omer Mohammed Abubaker
 
Vol 1, No 2 (2012) Predator-prey Model with Different Growth Rates and Different Functional Responses: A Comparative Study with Additional Food Abstract   PDF
Banshidhar Sahoo
 
Vol 1, No 4 (2012) Preliminary Concepts of Dynamical Systems Abstract   PDF
Nayana Mukherjee, Swarup Poria
 
Vol 5, No 4 (2016) Preliminary test shrinkage estimators for the shape parameter of generalized exponential distribution Abstract   PDF
Abbas Najim Salman, Rana Hadi
 
Vol 2, No 1 (2013) Prime number 19, the vedic zero and the fall of western mathematics by theorem Abstract   PDF
Vinoo Cameron
 
Vol 6, No 3 (2017) Probabilistic approach to performance evaluation of a series-parallel system Abstract   PDF
Saminu I. Bala, Ibrahim Yusuf
 
Vol 5, No 2 (2016) Problems in inverse scattering of approximate reflection coefficient measurements Abstract   PDF
Eric Kincanon
 
Vol 1, No 4 (2012) Projective Synchronization of Bidirectionally Coupled Chaotic Systems via Linear Transformations Abstract   PDF
Mohammad Ali Khan, Swarup Poria
 
Vol 1, No 4 (2012) Projective synchronization of chaotic systems via backstepping design Abstract   PDF
Anindita Tarai, Mohammad Ali Khan
 
Vol 5, No 2 (2016) Properties of the characteristic polynomials and spectrum of Pn and Cn Abstract   PDF
Essam El Seidy, Salah Eldin Hussein, Atef Mohamed
 
201 - 250 of 326 Items << < 1 2 3 4 5 6 7 > >> 
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.